# SDR SWAA2023112212166

- Difficulty date: October 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD KEEL BEAM ACCESS PANEL # 192E HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED REPAIR AT PANEL #192E PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.K ; 4.M AND B737 SRM 51-70-04-2R-0 PARAGRAPH 4.L.7 & 4.N.2 MATERIAL USED RESIN 9390 PO#1791128 ; FIBEGLASS PO#1738579. TOOL USED TEMPERATURE CONTROL ID160354 DUE DATE 02\16\24 VACUMM GAGE ID;173239 DUE DATE 02\23\24;[02] VERIFIED STEP 1.
